Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Invariant Sets of a Class of State-Reset Discrete-Time Systems and Networked Distributed Control
Hideki NISHIGAITOShigeru YAMAMOTO
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 9 Pages 331-339

Details
Abstract

We consider a class of discrete-time state-reset systems with a state-reset mechanism, where some elements of the state vector is reset to particular values when the elements exceeds a prescribed threshold. For the state-reset system we derive the state invariant set. Furthermore, as an example of state-reset systems, we also consider a network-type decentralized control system and show that the invariant set of the state estimation error exists.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top